How To Reduce HIV Medication Side Effects
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
The Robert James Frascino AIDS FoundationHi,Generally speaking, Kaletra is not one of the anti-HIV medications associated with lipoatrophy (fat loss). Usually thymidine analogs, such as D4T and AZT, are the main culprits.Without knowing more about your size (weight) or factors affecting... Read more »
Rocky Mountain CARESThank you for your question.You've raised a very important question about the simplification of HIV therapies. The introduction of Trizivir (AZT,3TC, ABC) has held the promise of very simple, one pill twice daily treatments. The... Read more »
The Robert James Frascino AIDS FoundationHello,As I have recommended multiple times in this forum, I strongly encourage anyone who has had an HIV exposure significant enough to warrant a course of PEP be followed by an HIV physician specialist. Yes, there are a number of interventions... Read more »
University of Minnesota, School of MedicineIt is actually recommended to take Atripla before bedtime on an empty stomach to decrease rate of side effects so that change in timing you describe is OK. The symptoms you describe (including sore throat) are non specific and do not generally... Read more »
Connect With Others
Posted by Anonymous, 8 RepliesHi all! Im one of those who just tested postive. My cd4 is 320 and as per my doctor Im on what you call "gray zone" level. Done with my baselines and all of my lab tests are negative. I may not be advise to take medications for the time being but Im... Read more »
Posted by Carrie, 1 ReplyI'm starting to post more here, and hope I'm not bothering anyone by it. I'm just looking to get further educated.
Anyways, my 33 year old boyfriend is pos and I who am 27 are neg. We've been talking about having a baby (in another post) but another... Read more »
Posted by Broken_Angel1, 3 RepliesSince December I have been on four treatment regimes. Two included Norvir/Kaletra w/two others and Reyataz/Combivar w/one other. All of them have given me the same exact problems. I go thru two weeks of side effects (nausea, vomiting, weak, dark... Read more »
Posted by Wiilock, 3 RepliesHey all, I have been on the "wonder pill" for about 3 years now. Previously was on norvir boosted invirase/truvada combo but the GI problems finally were too much.
Anyway I want to briefly recap what I've learned from some of my homeopathic... Read more »
Guides for People With HIV